Log in

I forgot my password

Latest topics
Looking for a friend..... and new problems

Sat Jan 06, 2018 11:38 pm by infinitelywondering

Hi everyone,

I hope you're doing well.

I hate to say this, but I feel beaten down and terribly alone. I had a vestibulectomy surgery about 6 months ago and I was absolutely praying it would work. It didn't.

6 months later and here I am, sitting on my bedroom floor crying my eyes out because I know I'll never be able to have painfree sex. I don't know what to do and just need a friend Sad



Comments: 6

So frustrating!!

Thu Jan 04, 2018 1:15 am by Hannah77

Well I'm back in pain after 7 years of pain free days.
I was diagnosed with vulvodynia when I was 17. I suffered for three years with horrible burning all day, painful sex with my boyfriend and just pure misery Sad I went into a spontaneous remission when I was 20. I'm still not sure how the pain stopped but all the sudden I could go an entire day without thinking of my vagina, sex started to …

Comments: 3

Looking for suggestions or encouragement

Sat Jan 13, 2018 12:10 am by ryn207

Hi there. I'm 25 and have been dealing with this for over a year and a half and I'm really starting to lose hope this will ever stop.

In July of 2016 I had a yeast infection. When Monistat didn't work I went to my gynecologist who prescribed Diflucan. When the itching didn't stop she retested me and found that my yeast infection was gone, but I now had a bacterial infection. After taking the …

Comments: 4

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 7

Newly diagnosed - and prescribed amitriptyline cream/physio/psychology

Sun Jan 07, 2018 9:38 am by sophiarp

Hi everyone,

I'm so happy to have stumbled across this forum. I have just been diagnosed and am really struggling emotionally. It's nice to find this forum and feel a little less alone.

I've been prescribed amitriptyline cream. Has anyone had success with this? I was happy to have avoided the amitriptyline tablets. I'm also participating in physio and have been told I need to see a psychologist …

Comments: 2

Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1


Advice: vestibulitis + compound cream

View previous topic View next topic Go down

Advice: vestibulitis + compound cream

Post  hopeful819 on Sun May 22, 2016 4:58 am

Hi there! 18 year old recently diagnosed with both vestibulitis and generalized vulvodynia. I'm supposed to apply a compound cream (amitriptyline/baclofen/gabapentin) twice a day, but the process of touching and applying it around the vestibule area is extremely painful and debilitating. Has anyone had a similar situation or found a way around this with topical treatments? Would it be significantly less effective if I applied it around the general vulva area but not the vestibule? Thank you so much!

hopeful819

Posts : 1
Join date : 2016-05-14

View user profile

Back to top Go down

Re: Advice: vestibulitis + compound cream

Post  emalita on Sun May 22, 2016 1:32 pm

Unfortunately the cream should really be applied on the area causing you pain. I personally found applying cream with a Q-tip (instead of my finger) caused me less discomfort because I had better control of the areas that were touched.

I hope this treatment works for you!

emalita

Posts : 217
Join date : 2016-03-29
Location : USA

View user profile

Back to top Go down

Re: Advice: vestibulitis + compound cream

Post  PainBlogger on Sun May 22, 2016 2:36 pm

It may be a case of putting up with the added discomfort in the short term in order to see an improvement as the cream starts to work. Hopefully as the cream starts to work, you won't have so much pain applying it because the nerves will have calmed down. If it persistently just makes you feel worse though I'd get in touch with the prescriber and see what they can suggest. Maybe give it a couple of weeks and see how it goes. It can be similar with oral medication; the first week or two can make one feel even worse because there can be side effects without improvement. But as the drugs start to work and the body adjusts, the side effects go and the pain starts to ease. At least in theory. I hope you soon see some benefit.

PainBlogger

Posts : 218
Join date : 2015-07-27

View user profile

Back to top Go down

Re: Advice: vestibulitis + compound cream

Post  emalita on Sun May 22, 2016 3:30 pm

PainBlogger - My specialist keeps referring to what you're talking about as "therapeutic discomfort". I want to slap him every time he says it Rolling Eyes

I know I have to power through it, but does he really have to give this added pain its own name Wink

emalita

Posts : 217
Join date : 2016-03-29
Location : USA

View user profile

Back to top Go down

Re: Advice: vestibulitis + compound cream

Post  PainBlogger on Sun May 22, 2016 3:58 pm

emalita wrote:PainBlogger - My specialist keeps referring to what you're talking about as "therapeutic discomfort". I want to slap him every time he says it Rolling Eyes

I know I have to power through it, but does he really have to give this added pain its own name Wink

Despite a medical background I've never heard that precise term. It is nicely succinct though!

PainBlogger

Posts : 218
Join date : 2015-07-27

View user profile

Back to top Go down

Re: Advice: vestibulitis + compound cream

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum